# SDR AU510001839

- Difficulty date: September 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 6225136203
- Condition: Faulty
- Location: Wx Radar Sys
- Part time: 33,097 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR ANTENNA DRIVE PEDESTAL FAULTY.
